# SDR AALA201602289010

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,090 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER EXIT LIGHT SEAT 3C UPSIDE DOWN.  INSTALLED CORRECTLY EMER LIGHT SEAT 3C IN PAX CABIN IAW AMM 33-51-19-400-001-A.
